It is currently Tue Aug 22, 2017 2:08 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Fri Aug 27, 2010 6:08 am 
Offline
One Month or More
One Month or More
User avatar

Joined: Thu May 13, 2010 3:58 am
Posts: 38
So it's like that - if your maintenance dose of methadone is LESS than 30 mgs (and you've been on it for a while, NOT because of a week-long taper from 200) you can take your Suboxone even before the wd's kick in. Yup. Nothing. Not even a sniffle. 10 mgs of methadone for 3 months (it can be less, but MORE than one week), then just take a half-Sub and voila. Most of the pain - gone, Fatigue - gone. Healthy and energetic and won't shut up how stupid I was to worry about PWs and schedule an induction 2 weeks in advance :)

So for all you guys wanting to go off methadone - just taper a little slower and then make at least a couple of weeks on your lowest dose. And you're good to go.

_________________
"If I knew it was harmless, I would have killed it myself." (c)


Top
 Profile  
 
 Post subject:
PostPosted: Fri Aug 27, 2010 8:19 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I'm very glad to hear your transition from methadone to sub went well. Everyone is different though and there's no doubt that it can be difficult for many people. Everyone should just keep in mind that such a positive experience isn't always the norm.
Thanks for giving us your take on it.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject: Exactly
PostPosted: Mon Aug 30, 2010 1:10 am 
Offline
One Month or More
One Month or More
User avatar

Joined: Thu May 13, 2010 3:58 am
Posts: 38
You're absolutely right. One case is in no way a scientific evidence. It's just ONE personal experience, and it varies from person to person. So be careful and have a back-up plan, it can never hurt.

Although, mathematically, it makes sencce - at 10 mgs methadone your receptor occupancy is about 5-10% or smth, my doc told me. And when you take >=4mgs of Bupe, it covers at least 40% of them. Given that the stimulation is only partial, you'll be trading off 10% of "wholes" for 40% of "little bits", but the bottom line should be in the positive numbers, or at least a zero balance.

There might be some discomfort in the first 15-20 minutes after dosing, though - like flushes and jitters. It will go away after half an hour or so - it's just the process of "ripping" methadone off the receptors and replacing them with Bupe, it's really mild and end pretty soon.

But you should always be very careful, do your own research. having as much information as possible is always a good idea.

best of luck to all.

_________________
"If I knew it was harmless, I would have killed it myself." (c)


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Bing [Bot] and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group